MathSciNet Relay Station
MathSciNet bibliographic data
MR997612 (90g:35044) 35J25
Banasiak, J.; Roach, G. F. On mixed boundary value problems of Dirichlet oblique-derivative type in plane domains with piecewise differentiable boundary. J. Differential Equations 79 (1989), no. 1, 111–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement